skin-hair-icon
Reducing pimples
Hi, I had pimples on my face Frm past 1 year. But wen I consulted a dermatologist... The doctor had suggested me cetaphil moisturizing lotion and then retino a micro cream which I have to apply only with a small amount of it in night times. But my face is getting bit dried. Wat is the reason for this? Can pimples be reduced by this cream???
76 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sidaarth Khera
Dermatologist 14 yrs exp Delhi
yes it causes dryness of skin. start application for small period of time , if problem persists, get it changed from your doctor.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.